# SDR CA030825017

- Difficulty date: August 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 95174H9929
- Condition: Delaminated
- Location: Cockpit
- Part time: 24,190 hours, 19,275 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT SIDE WINDOW WAS FOUND DELAMINATED. THERE IS NO POST OR PRE SB CONFIGURE FOR THE WINDOW.
